# SDR COMA0060256

- Difficulty date: March 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Condition: Malfunctioned
- Location: Tail
- Part time: 10,803 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOILET SMOKE CAUTION MESSAGE.  FOUND SMOKE SOURCE TO BE THE APU.  DEFERRED APU PER MEL.
